Anyone Experienced Hair Loss While Taking Seroquel?

0 votes
I have been fighting with hair loss for quite a while and started to do some research on the internet as to whether seroquel can cause hair loss.

Anyone out there that has experienced alopecia whilst taking Seroquel?
asked May 9, 2012 by anonymous
edited Jan 27, 2013 by administrator

1 Answer

0 votes
There is no known side effect of hair loss had been associated with Seroquel. However, every patient has different tolerance to different medications. If you are also taking other medications other than Seroquel, it is suggestive to consult your doctor for better diagnosis.
answered Jan 27, 2013 by cristiecruz07 Power User (165 points)

Related questions

0 votes
0 answers
652 views asked Sep 10, 2014 by Lars Jorgensen
0 votes
0 answers
113 views asked Jun 2, 2014 by Urai
0 votes
0 answers
95 views asked May 30, 2014 by anonymous
0 votes
1 answer
0 votes
1 answer
71 views asked Dec 4, 2010 by anonymous
0 votes
1 answer
67 views asked Apr 24, 2010 by anonymous
...